# SDR MASA20200630050

- Difficulty date: June 29, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK) FS280 FLOORBEAMS LOWER FLANGES CRACKED.  C/W SB 670BA-53-041.
